# SDR FDEA201109264134

- Difficulty date: September 26, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724081021400
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RIB NR 5, HOLE 47 CRACK INDICATION IN SPOTFACE.  REQUIREMENTS OF EA 6-5751-154314 CARRIED OUT TO RT MLG RIB 5, HOLE 47 TO REPAIR CRACK INDICATION.
